# SDR SWAA2018111926850

- Difficulty date: November 16, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N8704Q
- Make and model: Boeing 737-8
- Aircraft serial: 36988
- Aircraft time: 3,746 hours, 1,664 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY FLASHLIGHT INOP.  R&R BATTERY IAW AMM.
